# SDR 95ZZZX5906

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bushing
- Part number: 134615P
- Condition: Worn
- Location: T/R Blade
- Part time: 319 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 4 EACH NEW UNIT(S) CORRECTED PROBLEM.
